# SDR DALA13006829204

- Difficulty date: February 6, 2013
- Submitted: February 12, 2013
- Operation: Air carrier
- Aircraft: N904DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53384
- Aircraft time: 48,174 hours, 25,610 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Damaged
- Location: Bs 1212-1250
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT BS 1212-1250 LT CARGO TRACK HAS SEVERAL PREVIOUS MISDRILLED HOLES.  INSTALLED CARGO TRACK LT, STA 1174-1250 IAW SRM 53-40-01, PG 40.
